Mathematical Physics

[1] Calabi-Yau manifolds with isolated conical singularities

Hans-Joachim Hein Fordham University Song Sun Stony Brook University

Algebraic Geometry Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Symplectic Geometry mathscidoc:1806.01002

Publications mathématiques de l'IHÉS, 126, (1), 73-130, 2017.11
[ Download ] [ 2018-06-27 17:39:48 uploaded by hhein ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Batalin-Vilkovisky quantization and the algebraic index

Ryan E. Grady aMontana State University Qin Li bSouthern University of Science and Technology Si Li YMSC, Tsinghua University

Mathematical Physics mathscidoc:1806.22001

Adv.Math., 317, 575-639, 2017
[ Download ] [ 2018-06-12 11:08:40 uploaded by MathSLi ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Local law of addition of random matrices on optimal scale

Zhigang Bao Hong Kong University of Science and Technology Laszlo Erdos IST Austria Kevin Schnelli KTH Royal Institute of Technology

Mathematical Physics Probability mathscidoc:1805.22001

Communications in Mathematical Physics
[ Download ] [ 2018-05-10 20:39:44 uploaded by ZhigangBao ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Global uniqueness of the minimal sphere in the Atiyah--Hitchin manifold

Chung-Jun Tsai National Taiwan University Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics mathscidoc:1804.03011

[ Download ] [ 2018-04-30 14:38:09 uploaded by mutaowang ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quasi-local mass at the null infinity of the Vaidya spacetime

Mu-Tao Wang Columbia University Po-Ning Chen University of California, Riverside Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology Mathematical Physics Publications of CMSA of Harvard Theoretical Physics mathscidoc:1804.15001

Harv. Univ. Cent. Math. Sci. Appl. Ser. Math., 1, 33-48
[ Download ] [ 2018-04-30 14:16:08 uploaded by mutaowang ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved